MathSciNet Relay Station
MathSciNet bibliographic data
MR146673 47.25 (46.35)
O'Neil, Richard Convolution operators and $L(p,\,q)$ spaces. Duke Math. J. 30 1963 129–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement